# SDR GUUA93832050410A

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 28,759 hours, 34,501 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 10143841377
- Part serial: 932
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WHEN PULLING POWER LEVER TO LESS OR AFT LANDING GEAR HANDLE WILL NOT ILLUMINATE IN FLIGHT OR ON THE GROUND.  REPLACED LANDING GEAR HANDLE OPS CK NORMAL.
